# SDR VNAA20250629018

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC670141461
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OTBD SIDE TOP/AFT ATTACHMENT BRACKET OF PANEL 686BB.   REMOVED DAMAGED ATTACHMENT BRACKET COMMON TO PANEL 686BB PN (CC670-14146-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-15-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE BRACKET PN (CC670-14146-1) IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE BRACKET PN (CC670-14146-1) IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, 51-45-00-001-001-A01 & 51-23-00-001-001-A01.
